Conference Agenda

This page contains the full agenda for the 2020 Novel Therapies and Controversies Conference.  Please note that all times are displayed as CST.

Welcome
7:00amVirtual Doors Open
8:00am - 8:15amWelcome Announcements/Opening RemarksDr. Rosas & Dr. Loor

Session I: Interstitial Lung Disease
8:15am - 8:30amDiagnostic Approach to ILDGregory Cosgrove
8:30am - 8:45amAntifibrotics in IPF and BeyondIvan Rosas
8:45am - 9:00amAcute Exacerbation of ILDSteven Duncan, UAB
9:00am - 9:15amPanel DiscussionModerator - Anupam Kumar
Session II: Interstitial Lung Disease
9:15am - 9:30amAutoimmune ILDSonye Danoff
9:30am - 9:45amHypersensitivity PneumonitisMoises Selman, Denver
9:45am - 10:00amSarcoidosisDan Culver
10:00am - 10:15amWhen to Refer to TransplantPeneet Garcha
10:15am - 10:30amPanel DiscussionModerator - Ivan Rosas
Short Break
15 Minutes
Session III: Airway Diseases
10:45am - 11:00amDifficult to Control AsthmaNick Hanania
11:00am - 11:15amNon CF BronchiectasisTara Barto
11:15am - 11:30amCOPD Exacerbation - Reducing LOS & ReadmissionsPrasad Manian
11:30am - 11:45amBronchoscropic & Surgical LVRSPhilip Carrott & Ali Jiwani
11:45am - 12:00pmPanel DiscussionModerator - David Wu
Keynote I
12:00pm - 12:30pmLung Institute Highlights (Moderated Discussion)Dr. Ivan Rosas
Break
30 Minutes
Session IV: COVID-19
1:00pm - 1:15pmVaccine DevelopmentPeter Hotez
1:15pm - 1:30pmCritical care ManagementJames Herlihy
1:30pm - 1:45pmCOVID-19: ECMOSubhasis Chatterjee
1:45pm - 2:00pmPulmonary Hypertension - TreatmentSandeep Sahay
2:00pm - 2:15pmPulmonary Hypertension & Lung TransplantationDeb Levine
2:15pm - 2:30pmPanel DiscussionModerators - Dr. Rosas & Dr. Nair
Short Break
15 Minutes
Session V: General Pulmonary
2:45pm - 3:00pmInterventional Pulmonary UpdatesAli Jiwani
3:00pm - 3:15pmCystic Fibrosis - Mutation Directed TherapyTara Barto
3:15pm - 3:30pmLung Cancer ScreeningPrasad Manian
3:30pm - 3:45pmSTEM CellsLuis Ortiz

Conclusion
3:45pm - 4:15pmWrap Up / Final Comments
Welcome
7:30am - 7:45amOpening Remarks / AnnouncementsDr. Gabriel Loor

Session VI: Medical Aspects of Lung Transplantation
7:45am - 8:00amLung transplantation from the patients perspectiveKarla Sageth
8:00am - 8:15amLung transplantation indications, preoperative evaulation and outcomesPuneet Garcha, MD
8:15am - 8:30amEarly and Late Inflammatory challenges to the lung allograftGloria Li, MD
8:30am - 8:45amInfectious considerations in lung transplantationMarion Hemmersbach-Miller, MD
8:45am - 9:00amPanel DiscussionModerator - Anupam Kumar
Short Break
15 Minutes
Keynote II
9:15am - 9:45amDeveloping the mechanical artificial lung (SB named talk)Bartley Griffith, MD
Session VII: Technical Innovations in Transplantation
9:45am - 10:00amSurgical aspects of lung transplantationAlexis Shafii, MD
10:00am - 10:15amAirway complications and endobronchial interventionsBabith Mankidy, MD
10:15am - 10:30amForgut considerations in lung transplantsRoss Bremner, MD
10:30am - 10:45amBridging to lung tranplant with ECMOMatthew Hartwig, MD
10:45am - 11:00amSurgical challenges for Advanced COPDPhilip Carrott, MD
11:00am - 11:15amPanel DiscussionModerator - Kenneth Liao, MD
Short Break
15 Minutes
Session VIII: Organ Donation
11:30am - 11:45amDonor-recipient interactions and their effect on outcomesMichael Smith, MD
11:45am - 12:00pmUpdate on organ donation management and logisticsPatrick Wood, MD
12:00pm - 12:15pmUpdate on Ex-vivo lung perfusion as a platform for organ preservation and recoveryGabriel Loor, MD
12:15pm - 12:30pmPanel DiscussionModerator - Ivan Rosas, MD
Keynote III
12:30pm - 1:00pmDeveloping the biological artificial lungJoan Nichols, MD

Conclusion
1:00pm - 1:15pmClosing RemarksPuneet Garcha, MD